# SDR COMA0060298

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 8,711 hours, 8,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 60206
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT CABIN DOOR IS INOPERABLE.  REPLACED EXIT SIGN.
